Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Heart valve defect, how bad can it get ?

im a 19 yrs old. as far as i can remember i started having chest pains when i was about 6 or 7.,when i was thirteen i finally had a check up the doctor said something bout my heart valve which doesn't completely close.,from what i read bout those kind of defect it said it isn't really lethal in some cases.,i don t experience it just comes anytime i can t predict..another thing is I am sensitive to drinking coffee, everytime i drink coffee il start to have difficulty in breathing, il palpitate badly or have chest pains.,is this something serious ?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I don't think anybody besides your doctor can answer that for you. Valvular heart defects can range from totally benign to needing a heart transplant. Palpitations sound like what you are describing and they are not serious. Stay away from caffeine if it makes it worse.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor